# SDR SWAA2013052116291

- Difficulty date: May 14, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N986AT
- Make and model: Boeing 717-200
- Aircraft serial: 55089
- Aircraft time: 32,751 hours, 22,360 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Part number: 9957646
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 370BR CRACKED.  R & R PANEL IAW SRM & DWG.
